# SDR AALA20030902

- Difficulty date: August 20, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149T7686
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ASSEMBLY HAS DAMAGE AS SHOWN ON SKETCH INTERCOSTAL CRACKED IN TWO LOCATIONS, BS 1112 AND 1128.  CLEAN UP DAMAGE, ROUTE OUT CRACK, REMOVED ALL SHARP EDGES, VERIFY CRACKS COMPLETELY REMOVED.  FABRICATE REPAIR PARTS FROM 301 .5 HARD, .050 INCH.  FINISH WITH TWO COATS B195 10-11 PRIMER.  APPLY ALODINE AND PRIMER TO ALL BARE ALUMINUM SURFACES.  INSTALL ALL FASTENERS AND REPAIR PARTS WET WITH BMS 5-95 SEALANT.  REFER TO FIGURE FOR REPAIRS CONFIGURATION AND FASTENER TYPES.  (M)
